A 39-year-old member asked:
Disclaimer

sugar and diabetic sweets give me diarrhea and skin problems, why is this?

1 doctor answer
Dr. Sheila Calderon
41 years experience Internal Medicine
What skin problem?: The diarrhea is from the artificial sweetner causing an osmotic diarrhea and the rash may be an allergic skin reaction. Otherwise if you are diabetic you may be prone to yeast infections. see your doctor to get the correct diagnosis and treatment. Avoid the sweets in the meantime.
Answered on Jan 5, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
45 years experience Family Medicine
Yes: Definitely if your sugar is not under good control.
15
15 thanks
A 45-year-old male asked:
Dr. Christine Hom
30 years experience Pediatrics
Diabetes: Diabetes is a chronic disease. Congratulations on making dietary modifications. It sounds like you are having difficulty with the medication regimen ... Read More
A 46-year-old member asked:
Dr. Alan Feldman
41 years experience Endocrinology
Uncontrolled diabete: That sugar is very high. Poorly controlled diabetes can cause diarrhea by affecting the bowel leading to bacterial overgrowth. If she is taking metfo ... Read More
A female asked:
Dr. Malini Shah
32 years experience Internal Medicine and Pediatrics
IBS: Sounds like you have inflammatory bowel syndrome. Please refer to my answer to constipation. Don't give up keep treating constipation with natural fib ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month